MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417800
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that there was a failure of the touch screen, and it was difficult to do the settings.It is impossible to change ventilation mode when a patient is connected.The rotary knob does not work either.There were no health consequences for the patient reported.

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24902417
Report Number9611500-2026-00154
Device Sequence Number10011780
Product Code CBK
UDI-Device Identifier04048675251422
UDI-Public(01)04048675251422(11)191213(93)8417800-40
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/16/2026
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown